# SDR AALA202504305400

- Difficulty date: April 24, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 48,081 hours, 5,611 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Angle
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MODIFICATION OF CENTER WING SECTION FRONT SPAR LEFT HAND UNDER WING LONGERON AT STA 1035, S36L IS DUE PER EO 5722B008. MODIFICATION OF SPAR CHORD ANGLE ACCOMPLISHED PER EO 5722B008. THIS ACCOMPLISHES AD 2023-17-14 AND BOEING SB 777-57A0122.
